MathSciNet Relay Station
MathSciNet bibliographic data
MR189176 (32 #6603) 62.35
Berk, Robert H. Limiting behavior of posterior distributions when the model is incorrect. Ann. Math. Statist. 37 (1966), 51–58; correction, ibid 37 1966 745–746.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement